TU Darmstadt / ULB / TUbiblio

Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity

Denk, R. and Saal, J. and Seiler, J. :
Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity.
In: Russian J. Math. Phys., 15 (2) pp. 171-192.
[Article] , (2008)

Item Type: Article
Erschienen: 2008
Creators: Denk, R. and Saal, J. and Seiler, J.
Title: Inhomogeneous symbols, the Newton polygon, and maximal Lp-regularity
Language: German
Journal or Publication Title: Russian J. Math. Phys.
Volume: 15
Number: 2
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 01 Mar 2011 13:50
Export:

Optionen (nur für Redakteure)

View Item View Item